MathSciNet Relay Station
MathSciNet bibliographic data
MR487247 (58 #6900) 42A56
Wade, William R. Growth conditions and uniqueness for Walsh series. Michigan Math. J. 24 (1977), no. 2, 153–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement